# SDR DALA2014100105358

- Difficulty date: September 30, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 66,018 hours, 49,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHT FROM ROWS 13 TO 23 TO BE INOPERATIVE.  MAINTENANCE FOUND A WIRE TO GROUND BROKEN AT THE PIN.  THE WIRE WAS REPINNED AND THE LIGHTS WERE OPERATIONAL.
